# SDR DALA2025100307210

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 61,473 hours, 27,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656132
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 PAX. DOOR ESCAPE SLIDE LOW PRESSURE.   REMOVED R4 PAX. DOOR ESCAPE SLIDE PER W/C 2566-9001-4R. INSTALLED R4 PAX DOOR ESCAPE SLIDE PE W/C 2566-9001-4R. SECURED AND OPS CK NML. RII COMPLETED.
